Alert archive / California / Flash Flood Warnings in 2007
Flash Flood Warning 38, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Sep 2, 2007, 2:23 PM PDT for San Bernardino County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2007, 2:23 PM PDT (21:23 UTC)
- Expired
- Sep 2, 2007, 5:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS San Diego, CA
- Area
- Whole counties
County San Bernardino County, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS56 KSGX 022123
FFWSGX
CAC071-030030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
223 PM PDT SUN SEP 2 2007
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...
THIS INCLUDES THE CITIES OF...WRIGHTWOOD...VICTORVILLE...SAN
BERNARDINO...RIALTO...REDLANDS...ONTARIO...HESPERIA...FONTANA...
APPLE VALLEY...
* UNTIL 530 PM PDT
* AT 218 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GEORGE AFB
AND ADELANTO
LAT...LON 3411 11659 3408 11661 3404 11661 3405 11773
3428 11765 3482 11768 3484 11765 3482 11761
3475 11654
TIME...MOT...LOC 2123Z 180DEG 0KT 3433 11761
$$
DVA3 follow-up statements
000
WGUS76 KSGX 022317
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
414 PM PDT SUN SEP 2 2007
CAC071-030030-
SAN BERNARDINO CA-
414 PM PDT SUN SEP 2 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM PDT FOR
SOUTHWESTERN SAN BERNARDINO COUNTY...
AT 408 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WRIGHTWOOD...
ADELANTO...AND BALDWIN LAKE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS AND COUNTRY ROADS.
LAT...LON 3411 11659 3408 11661 3404 11661 3405 11773
3428 11765 3482 11768 3484 11765 3482 11761
3475 11654
TIME...MOT...LOC 2314Z 180DEG 0KT 3433 11761
$$
SCV000
WGUS76 KSGX 030000
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
453 PM PDT SUN SEP 2 2007
CAC071-030030-
SAN BERNARDINO CA-
453 PM PDT SUN SEP 2 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM PDT FOR
SOUTHWESTERN SAN BERNARDINO COUNTY...
AT 447 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING EAST OF FOREST
FALLS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG BEAR
CITY AND FOREST FALLS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS NEAR FOREST FALLS AND BIG BEAR CITY.
LAT...LON 3411 11659 3408 11661 3404 11661 3405 11773
3428 11765 3482 11768 3484 11765 3482 11761
3475 11654
TIME...MOT...LOC 2353Z 180DEG 0KT 3433 11761
$$
SCV000
WGUS76 KSGX 030028
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
525 PM PDT SUN SEP 2 2007
CAC071-030035-
SAN BERNARDINO CA-
525 PM PDT SUN SEP 2 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 PM PDT FOR SOUTHWESTERN
SAN BERNARDINO COUNTY...
THUNDERSTORMS CONTINUE OVER THE AREA AT THIS HOUR AND LOCALIZED
FLOODING WILL BE POSSIBLE THIS EVENING...ESPECIALLY ALONG HIGHWAY 38
BETWEEN ANGELUS OAKS AND BARTON FLATS. THE AREA WILL CONTINUED TO BE
MONITORED THIS EVENING FOR ADDITIONAL THUNDERSTORM DEVELOPMENT.
LAT...LON 3411 11659 3408 11661 3404 11661 3405 11773
3428 11765 3482 11768 3484 11765 3482 11761
3475 11654
TIME...MOT...LOC 0025Z 180DEG 0KT 3433 11761
$$
SCVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 2:00 PM PDT, 23 minutes earlier.
Area forecast discussion, Sep 2, 2:00 PM PDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PDT SUN SEP 2 2007
.SYNOPSIS...
STRONG HIGH PRESSURE AND MONSOON MOISTURE WILL CONTINUE THE HOT
HUMID WEATHER THROUGH LABOR DAY. SCATTERED THUNDERSTORMS WILL
ACCOMPANY THE HEAT MAINLY IN THE MOUNTAINS AND DESERTS AND MAINLY
DURING THE AFTERNOONS AND EVENINGS THROUGH LABOR DAY. SOME STORMS
WILL DRIFT WEST OF THE MOUNTAINS. THE HIGH PRESSURE WEAKENS TUESDAY
TO START A COOLING AND DRYING TREND THROUGH THE MIDDLE PART OF THE
WEEK...BUT MORE MOISTURE WILL ARRIVE THURSDAY AND FRIDAY FOR ANOTHER
CHANCE OF SHOWERS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
MUCH LIKE SATURDAY THE THUNDERSTORMS HAVE ERUPTED IN THE PENINSULAR
RANGE AND HAVE BEEN DRIFTING WESTWARD INTO THE VALLEYS. THE STORMS
ARE HEAVY ENOUGH TO CAUSE FLASH FLOODING. EXPECT THE ACTIVITY TO
DECREASE BY SUNSET IF NOT SOONER. THE MOISTURE AND THE HEAT WILL
CONTINUE ON THE HOLIDAY JUST LIKE TODAY...SO EXPECT ONE MORE DAY
JUST LIKE THE LAST FEW. THE UPPER HIGH BREAKS DOWN A LITTLE AS A
WEAK TROUGH OF LOW PRESSURE MOVES THROUGH THE INTERIOR WEST TO OUR
NORTH ON TUE AND WED. THE COOLING TREND WILL BE SOMEWHAT NOTICEABLE
ON TUE...BUT EVEN MORE ON WED. THE MARINE LAYER INFLUENCE WILL
RETURN PRODUCING SOME COASTAL CLOUDS...BUT NOT EXTENSIVE COVERAGE.
THE REMNANTS OF HURRICANE HENRIETTE ARE STILL PAINTING A FUZZY
PICTURE LATER THIS WEEK. AS IT IS CURRENTLY TRACKED BY MODELS...THE
UNORGANIZED LOW MOVES INTO THE REGION LATE THU AND FRI BRINGING WITH
IT DEEP AND COPIOUS MOISTURE THAT COULD MEAN SHOWERS FOR EVERYONE.
BUT THE DETAILS CHANGE WITH EACH MODEL RUN AND FROM MODEL TO
MODEL...AND SURE ENOUGH THE LATEST PROGS SHOW MOISTURE THAT IS MUCH
LESS COPIOUS. THE LOW AND/OR THE MOISTURE COULD TRACK ELSEWHERE AND
LEAVE US WITH NOTHING. NEXT WEEKEND ANOTHER WEAK TROUGH PATTERN IS
SHOWN TO DEVELOP ALONG THE WEST COAST WHICH MIGHT JUST BRING TEMPS
DOWN TO NORMAL FOR A CHANGE.
&&
.AVIATION...
021935..THUNDERSTORMS OVER THE MOUNTAINS AND ADJACENT AREAS AND HIGH
MAXIMUM TEMPERATURES WILL CONTINUE TO BE THE MAIN CONCERNS THROUGH
MONDAY.
THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH THIS AFTERNOON OVER THE
MOUNTAINS AND NEAR BY VALLEY AND DESERT AREAS. THIS ACTIVITY SHOULD
END BY SUNSET BUT ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP
BEFORE NOON ON MONDAY OVER THE SAME AREAS. BASES SHOULD BE AROUND
FL080 WITH TOPS TO FL450 AT TIMES.
MAXIMUM TEMPERATURES FOR MONDAY AT KSAN AND KSNA SHOULD BE BETWEEN
28 AND 30 DEGREES C...NEAR 42 DEGREES C AT KONT AND BETWEEN 43 AND
45 DEGREES C AT KPSP AND KTRM.
THE MARINE LAYER REMAINS VERY SHALLOW...LESS THAN 500 FEET. MARINE
LAYER STRATUS/FOG IS NOT EXPECTED TO BE A PROBLEM AT THE COASTAL
AIRPORTS THROUGH MONDAY. HORTON
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH FROM 10 AM PDT THIS MORNING THROUGH THIS
EVENING FOR APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND
EMPIRE-SAN DIEGO COUNTY DESERTS-SAN DIEGO COUNTY MOUNTAINS-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS.
EXCESSIVE HEAT WARNING FROM 10 AM THIS MORNING TO 7 PM PDT THIS
EVENING FOR ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO AND
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY
VALLEYS.
EXCESSIVE HEAT WARNING FROM 10 AM TO 7 PM PDT MONDAY FOR ORANGE
COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY
VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS.
&&
PUBLIC...MM
AVIATION/MARINE...HORTON
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Sep 2, 5:00 AM PDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 500 AM PDT SUN SEP 2 2007 CAZ042-043-048-050-055>058-060>062-030100- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 500 AM PDT SUN SEP 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHWEST CALIFORNIA. STRONG HIGH PRESSURE ALOFT WILL CONTINUE VERY HOT DAYS INLAND THROUGH LABOR DAY WITH SLOW COOLING TUESDAY. MOISTURE IN SOUTHEAST FLOW ALOFT WILL CAUSE A CHANCE OF THUNDERSTORMS IN THE MOUNTAINS AND DESERTS...DECREASING TOWARD MID WEEK THEN INCREASING AGAIN THURSDAY AND FRIDAY. A FEW STORMS WILL DRIFT WEST OF THE MOUNTAINS THROUGH LABOR DAY. .DAY ONE... TODAY AND TONIGHT FLASH FLOOD WATCH FOR THE MOUNTAINS...DESERTS AND INLAND VALLEYS FROM LATE MORNING THROUGH EARLY EVENING. SEE LAXFFASGX FOR DETAILS. THE FLASH FLOOD POTENTIAL IS HIGH FOR THE MOUNTAINS AND NORTHERN DESERTS. THUNDERSTORMS WITH AREAS OF HEAVY RAIN ARE EXPECTED AND THE THREAT OF FLASH FLOODING IS SIGNIFICANT. THE FLASH FLOOD POTENTIAL IS MODERATE FOR THE SOUTHERN DESERTS...INLAND VALLEYS AND SANTA ANA MOUNTAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. EXCESSIVE HEAT WARNING FROM LATE MORNING THROUGH EARLY EVENING FOR THE INLAND VALLEYS AND INLAND ORANGE COUNTY. SEE LAXNPWSGX FOR DETAILS. HIGH RIP CURRENT RISK AT THE BEACHES. SEE LAXSRFSGX FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE FLASH FLOOD POTENTIAL IS HIGH FOR THE MOUNTAINS AND NORTHERN DESERTS MONDAY. THUNDERSTORMS WITH AREAS OF HEAVY RAIN ARE EXPECTED AND THE THREAT OF FLASH FLOODING IS SIGNIFICANT. THE FLASH FLOOD POTENTIAL IS MODERATE FOR THE SOUTHERN DESERTS AND INLAND VALLEYS MONDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. EXCESSIVE HEAT WARNING FROM LATE MORNING THROUGH EARLY EVENING MONDAY FOR THE INLAND VALLEYS AND INLAND ORANGE COUNTY. SEE LAXNPWSGX FOR DETAILS. HIGH RIP CURRENT RISK AT THE BEACHES FOR MONDAY. SEE LAXSRFSGX FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION MAY BE REQUESTED AGAIN SUNDAY. SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MARTIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 5:49 PM PDT | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 25 hr |
| Sep 2, 3:17 AM PDT | Excessive Heat Warning | SGX | Riverside, San Bernardino, San Diego | 40 hr |
| Sep 2, 12:26 PM PDT | Flash Flood Warning | SGX | San Bernardino | 64 min |
| Sep 2, 1:18 PM PDT | Flash Flood Warning | SGX | San Bernardino | 72 min |
| Sep 2, 1:49 PM PDT | Severe Thunderstorm Warning | SGX | Riverside | 56 min |
| Sep 2, 2:17 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 28 min |
| Sep 2, 2:25 PM PDT | Severe Thunderstorm Warning | SGX | Orange, Riverside | 45 min |
| Sep 2, 3:44 PM PDT | Severe Thunderstorm Warning | SGX | Riverside, San Diego | 61 min |
Nearby
Flash Flood Warnings in California, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.